MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-86-2-183

Медицинская библиотека · Annals of internal medicine · 1977

Aspirin hepatotoxicity and disseminated intravascular coagulation.

Sbarbaro J A, Bennett R M

Клинический случайСтатьяПеревод в очереди

Аннотация

A 17-year-old girl with a clinical diagnosis of adult-type juvenile rheumatoid arthritis developed a severe hepatotoxic reaction to 3.6 g of aspirin per day. This was associated with a microangiopathic anemia and transient congestive cardiac failure. She responded well to steroids, and when all laboratory test findings were back to normal, she was "challenged" with five divided doses of aspirin (total, 3.0 g). This produced a salicylate level of 9.1 g/dl and was associated with an immediate deterioration in liver function test findings and a return of microangiopathic blood features with elevation of fibrin split products and a prolonged prothrombin time. These changes were again reversed by promptly starting steroid therapy. This case suggests that disseminated intravascular coagulation, and its rare association with hepatotoxicity, is a potentially fatal side effect of aspirin therapy.

Для цитирования: Sbarbaro J A, Bennett R M. Aspirin hepatotoxicity and disseminated intravascular coagulation.. Annals of internal medicine. 1977. DOI: 10.7326/0003-4819-86-2-183.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.